Prabduh Ram Misra, Vinodkumar, "A characterization of pseudocompactness", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 497395, 3 pages, 1981. https://doi.org/10.1155/S0161171281000264
A characterization of pseudocompactness
It is proved here that a completely regular Hausdorff space is pseudocompact if and only if for any continuous function from to a pseudocompact space (or a compact space) , is -ultrafilter whenever is a -ultrafilter on .
Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.